# SDR DALA2019051603028

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 47,157 hours, 32,503 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GREEN LIGHTS DID NOT ILLUM. WHEN GEAR HANDLE DOWN. RAN CHECK LIST AND GOT 3 GREEN WITH EMERG. EXT HANDLE. STOPPED ON RNWY. MTC MEET A/C ON RNWY. PINNED GEAR AND TOWED A/C TO GATE. JACKED A/C IAW AMM 07-11 SWUNG GEAR 15 TIMES. ALL INDICATION AND OPER. NRML. R/R PSEU PER AMM 32-61. CHECKED RIGGING OF LANDING GEAR CONT. VALVE PER AMM 32-31 CHECKED GOOD. LOG 1075465. LDG GEAR LEVER SWITCH S1-89 PER AMM 32-62 CYCLED MLG SEVERAL TIMES. INDICATION NORMAL. (LP# 5619120)
